# SDR UHLA201612290529

- Difficulty date: December 29, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 19,245 hours, 13,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Chafed
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT SEAL DEPRESSOR CHAFED.  R & R THE SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-03.  MAJOR REPAIR.
